MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR PRO,LAL

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR PRO,LAL
Catalog Number MDTSUPAIRPRO
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Other
Event or Problem Description
It was reported that the mattress no longer holds air, it goes completely flat.
 
Additional Manufacturer Narrative
The customer reported that the mattress no longer holds air and goes completely flat; the issue did not occur during use, and no injury occurred.Medline requested photos and/or return of the product, and the customer was contacted and requested to provide additional information; however, medline did not receive a sample, photo, and lot information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications.No root cause was identified because a sample was required to determine cause, and if additional information becomes available this complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,SUPRA AIR PRO,LAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50670364
Report Number1417592-2026-33780
Device Sequence Number10174177
Product Code FNM
UDI-Device Identifier10197344102273
UDI-Public10197344102273
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberMDTSUPAIRPRO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown